MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534600
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Perforation (2001); Biliary Leak (4820)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that two advanix biliary stent with naviflex rx delivery system were implanted in the common bile duct to treat stones and strictures during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6), 2026.Reportedly, one of the two implanted plastic biliary stents migrated and the proximal end perforated the abdominal wall opposite to the papilla.As a result, there was biliary drainage into the peritoneal cavity.Yet no pneumoperitoneum was reported.The procedure was rescheduled to treat the perforation.No additional patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e2114 captures the reportable event of perforation.Block h11: investigation results: based on the information available, boston scientific could not confirm the reported events of stent migration and perforation.The product was not returned for analysis to identify any defect with the device.However, for the events of stent migration and perforation these adverse events are known and documented in the labeling and all reasonable steps have been taken (including both short or long term known complications or adverse reactions).On the other hand, for the events biliary leak and endoscopic procedure, they happened during the procedure, and the most probable cause of those reported issues cannot be established due to lack of evidence.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.As a result, and due to the lack of available evidence, boston scientific was unable to confirm the reported event.Labeling review: a labeling review was performed using windchill.The ifu contains detailed device information and instructions for the device use.Additionally, it was confirmed that the following adverse events are anticipated in the ifu: stent migration and perforation.Also, there is no evidence the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Risk review: a risk review was completed and confirmed that the events of stent migration and perforation were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25354980
Report Number3005099803-2026-02181
Device Sequence Number9808327
Product Code FGE
UDI-Device Identifier08714729787150
UDI-Public(01)08714729787150(17)270724(10)37986825
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534600
Device Catalogue NumberM00534600
Device Lot Number0037986825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/01/2026
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown